# SDR IXXA0300041O

- Difficulty date: May 21, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,965 hours, 33,142 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Out Of Rig
- Location: Nr 3 Engine
- Part time: 83,965 hours, 33,142 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

EN ROUTE TO KRFD FROM IAH NR 3 ENGINE COMPRESSER STALLED ON DECELERATION OF DESCENT.  ON LEVEL OFF, ENGINE STALLED AGAIN WHEN POWER WAS APPLIED.  IT WAS DECIDED TO FLY DIRECT TO TOL.  POWER NOT ADJUSTED UNTIL NR 3 ENGINE WAS SHUTDOWN ON FINAL APPROACH TO TOL.  MAINTENANCE PERFORMED BORESCOPE INSPECTION, AND NO DEFECTS WERE NOTED.  UPON FURTHER INSPECTION VSV AND VBV WERE FOUND OUT OF RIG.  MAINTENANCE RE-RIGGED VSV AND VBV IN ACCORDANCE WITH APPLICABLE MANUELS.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
